Hello and welcome. Sorry to hear you weren't still feeling well. Sorry to hear you started methadone again. What mgs were you at and how long did you take to taper?
How long were you off before you started again?
It takes months for your body, mind, brain and spirit to adjust to no drugs. Your brain has to rewire itself.
Sleeping is usually the last thing to return. How long have you been back on methadone?
Hi there. Yes, sleeping is the very last thing to return. It seems that you are trying to find the "magic" way of not having to deal w/ this symptom of detox. It doesn't work that way. Your getting on subs would just prolonging this misery. And I know you don't want to be here again, but you will be if you continue w/ subs. I cannot even tell you how many people come on here miserable from sub detox. When was the last time you were completely clean? That needs to be your goal. Methadone is a very long detox, longer than "regular" opiates, like pills. What have you been doing for aftercare all this time? Learning to live clean is the goal here. Keep posting, more folks will be on here.
P.S.- for sleep- exercise is vital! It will help your depression as well. Also try melatonin.
Hi...well most sub doctor want you at or below 30mg b/4 inducing sub... sub is a funny drug some people come off it with little problems others go threw hell you just dont know until you kick it we have had members that have done what your trying to do with success just let us know what you decide.........Gnarly
NOTICE: The following information is from my own, self-educated head, from my my own reading and/or experiences, I am NOT a medical "professional" as it were, if anything I'd call myself a "Street-smart Herb-Woman with a leaning towards being a bibliophile." I see myself as a Healer and someone who's "been there, done that" or "I've seen this movie before..." I'm a tough broad from Chi-town who is now an ex-Heroin addict of more than 15 years. I know a thing or three. ; ))
With all that being said, TAKE MY ADVICE AT YOUR OWN RISK! Even though it worked for MY physiology, I have NO IDEA if it will do the same for YOURS!
DO NOT TAKE BUPRENORPHINE (Subutex/Suboxone are trademarked names),
IMMEDIATELY AFTER TAKING METHADONE!
At least, don't do it if you're DEPENDENT on methadone...please allow me to explain.
When I kicked heroin on my own, for the final time after over 15 years or so, I used the method listed below. It worked better than ANYTHING or combination of anything I'd used before. Ever. You name the method (other than ibogain which I've heard amazing things about!!!), I've likely tried it. Including some unorthodox vodka use... Anyhow. The Awesome Formula below was how I kicked for the LAST TIME a decade ago. I wish you all the best of luck, love, and LIFE!
WEEK 1: I took Buprenorphine sublingual tablets with Narcan (Suboxone I think?), at a dose that was comfortable for my current use. Unfortunately, I have NO CLUE how to measure the amount you, dear reader, would need to take. I had a moderate habit and started at 8mg per day and tapered down just a bit, ONLY as much as I could without feeling sick.
Week 2: 24 hours approximately after the last dose of Bupe, I took my first dose of Methadone. At the time it was 40mil. I again tapered down as much as possible, and then kept going until the methadone was gone.
Your DONE and CLEAN off heroin for two weeks! CONGRATS! : )
(I also took a small amount of benzodiazepine along with herbs such as Valerian and Hops at night, and St. John's Wort during the day. Avoided caffeine other than a cup of green tea instead of coffee in the morning. Bach's Rescue Remedy. Things like that. Especially the Xanax.)
Buprenorphine and methadone are very...incompatible. Bupe is a partial-agonist I believe, and methadone is not. So if your brain's opioid receptors are used to ANY type of opiate on a regular basis? Make CERTAIN your body IS IN FULL WITHDRAWL BEFORE TAKING THE BUPRENORPHINE! Otherwise? The Bupe takes over. It kicks whatever is there OUT. The result being that you get VERY sick VERY fast!!! One person on Erowid described it as feeling like "Creeping death..." No thank you! Be sick FIRST!